U.S. doctors online nowAsk doctors free
Far Rockaway, New York
A 36-year-old female asked:

I was giving lupron (leuprolide) shot for almost 3 years.i'm 36 years old i feel like i'm 80 years old.my bones hurt i'm having unexplained chest pain eye vision?

1 doctor answer1 doctor weighed in
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 48 years experience
Comprehensive exam: Please see your GYN and a medical doctor for a comprehensive exam and blood/hormone testing- any unexplained chest or eye pain should be evaluated TODAY!
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 21-year-old female asked:
21 years old stage 4 endometriosis, on Lupron (leuprolide) depot and still have pain. Have had 2 laparoscopic surgeries. What can I do now?
Dr. Bryan Treacy
Gynecology 36 years experience
Unusual: Lupron (leuprolide) in combination with conservative surgery is usually helpful for symptomatic endometriosis. However there is another medication cal... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 47-year-old female asked:
When on lupron (leuprolide) how much calcium and vit d do you take? I'm a 47 year old female
Dr. Michael Traub
Fertility Medicine 20 years experience
Twice per day: First of all, it is important to know why and how long you are on lupron (leuprolide). That helps to provide a better answer. In the absences of a med... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 50-year-old member asked:
What to do if I'm a 58 year old man with prostate cancer , I'm undergoing radiation treatment and lupron (leuprolide) ,i get hot flashe?
Dr. Laurie Harrell
Radiation Oncology 31 years experience
Side effect: The most common side effect of Lupron (leuprolide) is hot flashes. Unfortunately there is not much to do about it. The good news is that Lupron (leupr... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 34-year-old member asked:
My 7 year old daughter has been diagnosed with cpp and her doctor wants to start her on lupron (leuprolide) depot ped 7.5mg monthly. How safe is this medication?
Dr. George Klauber
Specializes in Pediatric Urology
Safe up to 55 lbs wt: Central precocious puberty requires both early development of both pubic hair + breast development. Should be safe for girls weighing up to 55 lbs. Sh... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. George Klauber
Specializes in Pediatric Urology
Provided original answer
Dose of Lupron for her should probably be 10.0mg every 28 days. She will probably stop grwing any taller than 2'' after going through puberty. Lupron will both temporally arrest her CPP, but allow her to grow taller than she would otherwise. Children with CPP are usually taller than their peers, but later end up much shorter because growing ends of bone tend to fuse + growth stops
Feb 18, 2012
A 26-year-old female asked:
Will vitex help me start my period after lupron (leuprolide)? My last shot was ovr 3 mo ago. My husband & i want to ttc. Is it safe to start? I'm taking pnvitamin
Dr. Khurram Rehman
Fertility Medicine 27 years experience
Monthly Lupron (leuprolide)?: Were you on the 3 month shot - your period should return soon - or the monthly version? There is evidence that vitex (chaste tree) may help with pms a... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.